# SDR AWXA200500597

- Difficulty date: May 18, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 43,414 hours, 29,065 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679913
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A CRACK WAS FOUND ON THE NR 1 SLAT LOWER SKIN AT SLAT STATION 256 TO SLAT STATION 260.  MAINTENANCE REPAIRED THE NR 1 SLAT LOWER SKIN AT STATION 256 - 260 IAW B737-300 SRM CHAPTER 57-43-01-2 FIGURE 206 AND DWG 65C26779.
